RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 3, Pages 12–19 (Mi mz3044)  

Behavior as $t\to+\infty$ of positive solutions of the first boundary value problem for semilinear parabolic equations

R. Ya. Glagoleva

Moscow Aviation Institute

Full text: PDF file (611 kB)

English version:
Mathematical Notes, 1991, 50:3, 893–898

Bibliographic databases:

UDC: 517.9
Received: 18.06.1989

Citation: R. Ya. Glagoleva, “Behavior as $t\to+\infty$ of positive solutions of the first boundary value problem for semilinear parabolic equations”, Mat. Zametki, 50:3 (1991), 12–19; Math. Notes, 50:3 (1991), 893–898

Citation in format AMSBIB
\Bibitem{Gla91}
\by R.~Ya.~Glagoleva
\paper Behavior as $t\to+\infty$ of positive solutions of the first boundary value problem for semilinear parabolic equations
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 3
\pages 12--19
\mathnet{http://mi.mathnet.ru/mz3044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162008}
\zmath{https://zbmath.org/?q=an:0770.35030}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 3
\pages 893--898
\crossref{https://doi.org/10.1007/BF01156129}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500002}


Linking options:
  • http://mi.mathnet.ru/eng/mz3044
  • http://mi.mathnet.ru/eng/mz/v50/i3/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:122
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020